# SDR JJBA20160831001

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 31,488 hours, 19,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92263
- Condition: Discharged
- Location: Cabin
- Part time: 21,091 hours, 15,089 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R NR 2 & NR 4 EMERGENCY BATTERIES, PN 2013-1A, SN 96788, TAH 21091.25, TAC 15137.
